# SDR AALA202411123930

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 44,571 hours, 18,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ACCOMPLISHED RENSECT OF EXISTING REPAIR, FOUND EXISTING REPAIR DETERIORATED. REMOVED AND APPLIED NEW REPAIR VAPOR BARRIER AT BS 663.75 AND LBL 54.21. PER AARD 57-10-10-9 AND B737NG SRM 57-10-10-2R-2 PARA. 6
